本原不可幂符号矩阵的完全不可分基指数

黄宇飞, 柳柏濂

黄宇飞, 柳柏濂. 本原不可幂符号矩阵的完全不可分基指数[J]. 华南师范大学学报(自然科学版), 2016, 48(4): 88-94. DOI: 10.6054/j.jscnun.2016.05.038
引用本文: 黄宇飞, 柳柏濂. 本原不可幂符号矩阵的完全不可分基指数[J]. 华南师范大学学报(自然科学版), 2016, 48(4): 88-94. DOI: 10.6054/j.jscnun.2016.05.038
HUANG Yufei, LIU Bolian. Fully Indecomposable Bases of Primitive Non-Powerful Sign Pattern Matrices[J]. Journal of South China Normal University (Natural Science Edition), 2016, 48(4): 88-94. DOI: 10.6054/j.jscnun.2016.05.038
Citation: HUANG Yufei, LIU Bolian. Fully Indecomposable Bases of Primitive Non-Powerful Sign Pattern Matrices[J]. Journal of South China Normal University (Natural Science Edition), 2016, 48(4): 88-94. DOI: 10.6054/j.jscnun.2016.05.038

本原不可幂符号矩阵的完全不可分基指数

基金项目: 

国家自然科学基金青年科学基金项目(11501139)

详细信息
    作者简介:

    黄宇飞,讲师,Email: fayger@qq.com.

    通讯作者:

    黄宇飞,讲师,Email: fayger@qq.com.

  • 中图分类号: O151.21

Fully Indecomposable Bases of Primitive Non-Powerful Sign Pattern Matrices

  • 摘要: 将可分性的概念推广至广义符号方阵中,定义了完全模糊不可分和部分模糊可分的广义符号方阵;把本原(0,1)方阵的(严格)完全不可分指数的概念推广到本原不可幂(广义)符号方阵,提出了(严格)完全不可分基指数的概念并给出了相应的图论刻画,同时获得了若干本原不可幂符号矩阵类的(严格)完全不可分基指数的上界. 进一步地,将完全模糊不可分广义符号矩阵和(严格)完全不可分基指数的概念分别拓展为w-模糊不可分广义符号矩阵和(严格)w-不可分基指数.
    Abstract: The definition of indecomposability for generalized sign pattern matrices is extended firstly in this paper. The fully ambiguous indecomposable generalized sign pattern matrices and partly ambiguous decomposable generalized sign pattern matrices are then defined. Moreover, the (strict) fully indecomposable base for a primitive non-powerful (generalized) sign pattern matrix is put forward, which is the generalization of the (strict) fully indecomposable exponent for a primitive (0,1) matrix. Meanwhile, the graph depicts for (strict) indecomposable base is given, and some upper bounds for the (strict) fully indecomposable base of primitive non-powerful sign pattern matrices are obtained. Furthermore, the definitions of fully ambiguous indecomposable generalized sign pattern matrix and (strict) fully indecomposable base to w-ambiguous indecomposable generalized sign pattern matrix and (strict) w-indecomposable based are generalized respectively.
  • 期刊类型引用(1)

    1. 黄宇飞. 本原不可幂广义符号矩阵的若干结构指数的界. 华南师范大学学报(自然科学版). 2020(01): 91-99 . 百度学术

    其他类型引用(0)

计量
  • 文章访问数:  1868
  • HTML全文浏览量:  127
  • PDF下载量:  170
  • 被引次数: 1
出版历程
  • 收稿日期:  2015-12-17
  • 刊出日期:  2016-07-24

目录

    /

    返回文章
    返回